# SDR SIMA20151114003

- Difficulty date: November 14, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N688AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500849
- Aircraft time: 28,964 hours, 24,369 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE.  PERFORMED AFT FLIGHT ATTENDANT FLASHLIGHT.  OPERATIONS CHECKED GOOD IAW AMM 33-50-00, COULD NOT DUPLICATE FAULT.
